Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 23, 2014, 08:33:40 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 621101
  • Total Topics: 46783
  • Online Today: 211
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Kidney Stones  (Read 1024 times)

0 Members and 1 Guest are viewing this topic.

Offline Poz Brit

  • Member
  • Posts: 158
Kidney Stones
« on: August 08, 2006, 02:04:34 PM »
Well, that was a fun week (not) was admitted into Hospital again (fourth time in ten months) with kidney stones, I was also suffering an attack of gout, so the morphine was a welcome relief from pain. The good news is one of the five small stones has now gone but the bad news, a newer, bigger one of 1.8 centimetres or three quarters of an inch has taken its place,(grow it myself in just four months) so thatís some thing to look forward to, prior to releasing me from hospital they promised me that they will Blast them to bits in September.

John(UK)

Offline cmhjeff

  • Member
  • Posts: 870
Re: Kidney Stones
« Reply #1 on: August 08, 2006, 02:23:19 PM »
Hi John,so sorry to hear you are suffering from Kidney stones and Gout. I found out last Friday that I have a kidney stone myself. Tomorrow I go back to the doctor to find out more. It's only early August. I can't believe you have to wait until next month to have them blasted as you call it. Hang in there. I hope things go smoothly for you.

Offline Poz Brit

  • Member
  • Posts: 158
Re: Kidney Stones
« Reply #2 on: August 08, 2006, 02:54:36 PM »
Hi Jeff, I was talking to the Urologist and he said that certain ARVs will cause Kidney stones to form, but didn,t say which ones, so if your on meds it may be worth asking. I am going to ask next time I see my Doctor, as the last thing I need is yet more stones when I eventually go on to ARV Medication

John(UK)

Offline The Canuck

  • Member
  • Posts: 628
Re: Kidney Stones
« Reply #3 on: August 08, 2006, 03:42:30 PM »
John,

I don't know if you are on a cocktail at this moment, but if so does crixivan is part of the regimen ? Crixivan was very efficient but damn hard on my kidneys and had to change for Kaletra back then.

Regards,

The Canuck

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.